Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Right hand - looks shiny cause I had just smeared soothing v



From the album:

Fun side effects

  • 1 picture
  • 0 comments
  • 5 image comments

Photo Information for Right hand - looks shiny cause I had just smeared soothing v

Camera information


Recommended Comments

Same thing happened to me, I just put on some moisturizer every morning and night. It took a week, but after that it didn't come back.

Good luck

Link to comment

happened to me too :/ ... i also have white blotches on my upper arms now and my back which are patches of dry skin... sound familiar to anyone else? .. anyway... i use baby oil IN the shower after i wash and it seems to help a little... good luck hun

Link to comment

Hi.

I have the EXACT same thing on my right hand right now. I just noticed it this morning. It hurts to put lotion on it but then stops. Just wanted to let you know you're not alone!!

Good luck!!!

Link to comment

ah one of the wonderful side effects of accutane. i had that rash come and go throughout my course of treatment. one time i even had a reaction to a lotion and a resulting rash covered my inner forearms for several days. i would suggest asking your derm for a steroid cream to treat the rash. it also comes in handy for cracks in the corners of your mouth. good luck!

Link to comment

this is identical to the rash that i have on both of my hands! cetaphil cream after about a week of consistently applying works pretty well at clearing it up but, it does come back!

Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×